# SDR DXTA2025071104183

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 2,654 hours, 2,040 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS ILLUMINATED.   UNABLE TO DUPLICATE CAS MESSAGE AT THIS TIME. FDR & CMC DATA WAS ANALYZED BY CONTACT CENTER AND FLEET TACTICAL MANAGER, NO ISSUES FOUND RELATED TO BRK FAIL AMBER CAS. COMPLIED WITH TAXI CHECKS REQUESTED BY FLEET MANAGER, NO DEFECTS NOTED DURING TAXI CHECKS. OK FOR RTS  AT THIS TIME. RETURNED AIRCRAFT BACK TO ORIGINAL AND NORMAL CONFIGURATION.
